# SDR CA110524007

- Difficulty date: April 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Worn
- Location: Fuel System
- Part time: 27,481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR EVIDENT AFTER SHUTDOWN NOTICED IN COCKPIT AND CABIN. ON INSPECTION, FUEL WAS FOUND TO BE DRIPPING FROM THE NR 2 ENGINE BOTTOM COWL.    NR 2 ENGINE FUEL PRESSURE LINE TO FLOW DIVIDER WORN THROUGH WHERE IT PASSES THROUGH FIREWALL.  FUEL PRESSURE LINE TO FLOW DIVIDER REPLACED.
